I started trazodone last night for first time to treat depression amidst and sleep loss. I took it at 8:30pm and with 15 miNs I felt dizy and off and knew I needed to go to bed before I couldn't walk there . As I layed in bed I had extreme spins , disorintented, loud noice in ears and fast heart rate then quickly fell asleep. I woke up at 7:30am with dry mouth, headache a weighted down feeling and stuffy nose. Is this normal for just starting? Will this minimize or should I have started at a lower dose?
I've been on trazodone or at least 10 years.I started out at 11 grams and increased to a hundred fifty I had the same effect as you. Try getting in bed first and taking your medicine that way when the medicine takes effect you will already be laying down without having the dizziness and inability to walk can't
it varies on how fast it will make you sleepy but just try laying down first. good luck and I hope it works.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking trazodone hcl 150mg for sleep. However, if I miss a dose I can't sleep at all! I?
Posted 31 May 2012 • 8 answers
Posted 31 Dec 2014 • 3 answers
Posted 28 Sep 2015 • 1 answer
Posted 3 Jan 2016 • 3 answers
Posted 18 Aug 2017 • 1 answer